Skip to main content
Journal cover image

Previously unreported adverse reaction to encainide.

Publication ,  Journal Article
Goli-Bijanki, R; Nair, CK; Nair, N; Sketch, MH
Published in: Chest
September 1989

We describe a patient with recurrent atrial fibrillation who suffered a previously unreported adverse reaction to encainide therapy manifested by fever, chills, diaphoresis and myalgia. The patient had a similar response upon rechallenging with encainide, which resolved on discontinuation of therapy.

Duke Scholars

Published In

Chest

DOI

ISSN

0012-3692

Publication Date

September 1989

Volume

96

Issue

3

Start / End Page

688 / 689

Location

United States

Related Subject Headings

  • Sweating
  • Shivering
  • Respiratory System
  • Muscular Diseases
  • Male
  • Humans
  • Fever
  • Encainide
  • Atrial Fibrillation
  • Anti-Arrhythmia Agents
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Goli-Bijanki, R., Nair, C. K., Nair, N., & Sketch, M. H. (1989). Previously unreported adverse reaction to encainide. Chest, 96(3), 688–689. https://doi.org/10.1378/chest.96.3.688
Goli-Bijanki, R., C. K. Nair, N. Nair, and M. H. Sketch. “Previously unreported adverse reaction to encainide.Chest 96, no. 3 (September 1989): 688–89. https://doi.org/10.1378/chest.96.3.688.
Goli-Bijanki R, Nair CK, Nair N, Sketch MH. Previously unreported adverse reaction to encainide. Chest. 1989 Sep;96(3):688–9.
Goli-Bijanki, R., et al. “Previously unreported adverse reaction to encainide.Chest, vol. 96, no. 3, Sept. 1989, pp. 688–89. Pubmed, doi:10.1378/chest.96.3.688.
Goli-Bijanki R, Nair CK, Nair N, Sketch MH. Previously unreported adverse reaction to encainide. Chest. 1989 Sep;96(3):688–689.
Journal cover image

Published In

Chest

DOI

ISSN

0012-3692

Publication Date

September 1989

Volume

96

Issue

3

Start / End Page

688 / 689

Location

United States

Related Subject Headings

  • Sweating
  • Shivering
  • Respiratory System
  • Muscular Diseases
  • Male
  • Humans
  • Fever
  • Encainide
  • Atrial Fibrillation
  • Anti-Arrhythmia Agents